# SDR CALA2024110801085

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N37538
- Make and model: Boeing 737-9
- Aircraft serial: 64467
- Aircraft time: 7,376 hours, 2,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT WAS FOUND INOP. PENDING TOMC APPROVAL. DISPATCH DESK: 83   NAME: DK  DATE: 07-NOV-24- NOC      DESK: MAX  NAME: DH DATE: 07-NOV-24- TOMC APPROVED. DAY OPS ONLY PERFORMED FIM 33-51 TASK 804. FOUND AN OPEN FUSE ON BATTERY CHARGER M1675. COMPLIED WITH MEL INSTRUCTIONS. BOTH PLACARDS WERE INSTALLED. REMOVED AND REPLACED POWER SUPPLY REF AMM TASK 33-51-06-960-803. OPS CHECK NORMAL. PARTS USED: 29-3351-3-0031,QTY :1
